# SDR ASAA2018042400351

- Difficulty date: April 11, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,925 hours, 12,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 MOPSILL IS CORRODED FROM STA 947 TO 986.5. GROUNDED - YES. R2 MOPSILL FOUND TO BE OUT OF LIMITS IAW 737 800 SRM 53 70 15 1A 1, REMOVED AND REPLACED R2 DOOR MOP SILL IAW 737 800 SRM 51 40 02 0G 0 W 2" O .080 R 0 L 4" D .080.
